Previous |  Up |  Next


finite type; Catlin’s multitype; model hypersurfaces; biholomorphic equivalence; decoupled domains
This paper studies local geometry of hypersurfaces of finite multitype. Catlin’s definition of multitype is applied to a general smooth hypersurface in $\mathbb C^{n+1}$. We prove biholomorphic equivalence of models in dimension three and describe all biholomorphisms between such models. A finite constructive algorithm for computing multitype is described. Analogous results for decoupled hypersurfaces are given.
[1] Bloom T., Graham I.: A geometric characterization of points of type $m$ on real submanifolds of $C^{n}$. J. Differential Geometry 12 (1977), no. 2, 171–182. MR 0492369
[2] Bloom T.: On the contact between complex manifolds and real hyp in $C^{3}$. Trans. Amer. Math. Soc. 263 (1981), no. 2, 515–529. MR 0594423
[3] Boas H. P., Straube E. J., Yu J. Y.: Boundary limits of the Bergman kernel and metric. Michigan Math. J. 42 (1995), no. 3, 449–461. MR 1357618 | Zbl 0853.32028
[4] Catlin D.: Boundary invariants of pseudoconvex domains. Ann. Math. 120 (1984), 529–586. MR 0769163 | Zbl 0583.32048
[5] D’Angelo J.: Orders od contact, real hypersurfaces and applications. Ann. Math. 115 (1982), 615–637. MR 0657241
[6] Diedrich K., Herbort G.: Pseudoconvex domains of semiregular type. in Contributions to Complex Analysis and Analytic geometry (1994), 127–161. MR 1319347
[7] Diedrich K., Herbort G.: An alternative proof of a theorem by Boas-Straube-Yu. in Complex Analysis and Geometry, Trento 1995, Pitman Research Notes Math. Ser.
[8] Fornaess J. E., Stensones B.: Lectures on Counterexamples in Several Complex Variables. Princeton Univ. Press 1987. MR 0895821
[9] Isaev A., Krantz S. G.: Domains with non-compact automorphism groups: a survey. Adv. Math. 146 (1999), 1–38. MR 1706680
[10] Kohn J. J.: Boundary behaviour of $\bar{\partial }$ on weakly pseudoconvex manifolds of dimension two. J. Differential Geom. 6 (1972), 523–542. MR 0322365
[11] Kolář M.: Convexifiability and supporting functions in ${\mathbb{C}}^2$. Math. Res. Lett. 2 (1995), 505–513. MR 1355711
[12] Kolář M.: Generalized models and local invariants of Kohn Nirenberg domains. to appear in Math. Z. MR 2390081 | Zbl 1137.32014
[13] Kolář M.: On local convexifiability of type four domains in ${\mathbb{C}}^2$. Differential Geometry and Applications, Proceeding of Satellite Conference of ICM in Berlin 1999, 361–371. MR 1708924
[14] Kolář M.: Necessary conditions for local convexifiability of pseudoconvex domains in ${\mathbb{C}}^2$. Rend. Circ. Mat. Palermo 69 (2002), 109–116. MR 1972429
[15] Kolář M.: Normal forms for hypersurfaces of finite type in $ \mathbb{C}^2$. Math. Res. Lett. 12 (2005), 523–542.
[16] Nikolov N.: Biholomorphy of the model domains at a semiregular boundary point. C.R. Acad. Bulgare Sci. 55 (2002), no. 5, 5–8. MR 1938822 | Zbl 1010.32018
[17] Yu J.: Peak functions on weakly pseudoconvex domains. Indiana Univ. Math. J. 43 (1994), no. 4, 1271–1295. MR 1322619 | Zbl 0828.32003
Partner of
EuDML logo